mental-health-icon
Escitalopram
I have been taking escitalopram from last 20 days I have gained 8kgs Can someone explain how escitalopram can cause weight gain?
48 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Hi..it is unlikely that Escitalopram will cause this much weight gain in just 20 days. There may be some other underlying health issues going on. Visit a Medicine specialist and follow their advice.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It’s unlikely that a drug can directly cause drastic weight gain, that too 8kgs in 20 days. It increases hunger and that in turn leads to more calorie intake. You can consume stuff that has less calorific value such as oats, proteins, fruits and vegetables to avoid weight gain.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Heyy I can help you better with further treatment course needed. U can connect me via whatsapp on seven zero eight two zero two two zero six two.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is highly unlikely that just 2-3 weeks use of Escitalopram would have caused weight gain / increased appetite Incase you feel you swelling ( edema ) over your body especially feet / ankle / facial puffiness that could be causing apparent wt gain
Next Steps
Do review back with your treating psychiatrist at the earliest to understand the underlying issue / investigations
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It can cure depression and increase your appetite
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It usually doesn't cause this much weight gain. Seems some other reason
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.